Ask an expert
Question

03 Mar 2004

Alzam abuse
what are the withdrawal symptoms from Alzam abuse?
Answer 2,011 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Dear Anais,
If you check out the wite leaflet inside the pack, it should list these. Alzam is Alprazolam, one of the benzodiazepines ( benzos), the Valium family. If anyone has been abusing a benzo, they need to reduce the dose they are taking, but really gradually, and not stop suddenly ( suddenly stopping a sedative can lead even to epileptic fits, confusion, and quite a serious state ). If unpleasant symptoms arise while withdrawing, one should return to the last dose at which the symptoms were not troublesome, and after a day or so, to come back down in dose, but more gradually --- making the amount of dose decrease smaller, maybe a day or more further apart between each decrease. Symptoms commonly seen in withdrawal can look very like the sort of anxiety and panicky symptoms for which one probably started taking the benzo in the first place. However, with really gentle withdrawal, one can become free of the drug and the symptoms.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.